# SDR AT9900787

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat Channel
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HAT CHANNELS ON FLOOR PANEL NR 36 CORRODED AND CRACKED.  FABRICATED AND INSTALLED NEW FLOOR PANEL IAW DC9 SRM 53-21 FIG 3.
